# SDR 29GA93561080511A

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,530 hours, 38,214 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Printed Ckt Board
- Part number: 1293640919
- Part serial: 782C96
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9284 PKB/DUJ DURING DESCENT FOR LANDING WITH POWER AT ABOUT 1,000 LB OF TORQUE LEFT PROPELLER WAS IN AND OUT OF AUTOFEATHER POWER WAS ADDED WITH NO CHANGE IN SITUATION.  AUTOFEATHER WAS TURNED OFF AND NORMAL LANDED WAS CONDUCTED WITHOUT INCIDENT.  REPLACED A123 PCB AND RIGGED RIGHT THROTTLE SWITCH.
